# SDR USAASB97259

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHTS AFT GALLEY (LOWER INSIDE) INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
